# SDR FDEA201211234127

- Difficulty date: November 23, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 873, "X"= 8.5, FOUND WITH CORROSION.  REPAIRED IAW SRM 53-00-52 FIGURE 201, REPAIR 1, REVISION 51.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
